BibTeX record journals/questa/WolffY14

download as .bib file

@article{DBLP:journals/questa/WolffY14,
  author    = {Ronald W. Wolff and
               Yi{-}Ching Yao},
  title     = {Little's law when the average waiting time is infinite},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {76},
  number    = {3},
  pages     = {267--281},
  year      = {2014},
  url       = {https://doi.org/10.1007/s11134-013-9364-8},
  doi       = {10.1007/s11134-013-9364-8},
  timestamp = {Mon, 18 May 2020 12:43:12 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/WolffY14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics